# SDR CA120306006

- Difficulty date: March 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,159 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DEPARTED UNDER MEL FOR ONE BLEED INOPERATIVE.  AFTER DEPARTURE THE FLIGHT CREW REPORTED BEING UNABLE TO PRESSURIZE THE ACFT.  THE FLIGHT RETURNED. NO EMERGENCY DECLARED NR 2 BLEED REPLACED BLEED TEMP SENSOR IAW AMM 36-14-03.  ENGINE PNUEMATIC BLEED SYS TEST CARRIED OUT IAW AMM TASK 36-11-00-710-801-A.
